Question 1183

Question Answered step-by-step Case Study, Chapter 14, Shock and Multiple Organ Dysfunction SyndromeYou are working nights on an inpatient geriatric unit. An 82-year-old woman is admitted from an extended care facility with urosepsis, Alzheimer’s disease, and a history of hypertension and CVA. Her right side is flaccid. She does not communicate, moans when in pain, and hits, kicks, and claws with her left arm and leg when disturbed. Her initial assessment shows emaciation and multiple pressure ulcers. She has an indwelling Foley catheter and one peripheral IV of D5 NS at 75mL/hr. Her initial VS are 86/50, 108, 24, 104.5° F. Her initial WBC is 34.2mm³. (Learning Objectives 6 and 7)What type of shock would this client be at risk for? Explain what risk factors that she has that made you think this.What potential findings would suggest that the patient’s septic shock is worsening from the point of admission? The physician ordered two IV antibiotics, gentamicin (Garamycin) 4mg/kg every 24 hours and ticarcillin (Ticar) 3g IV every 6 hours, Her morning labs show serum creatinine is 3.2 mg/dl. Her admission serum creatinine was 2.0. Which medication would you be able to administer safely and which one would you question? Calculate how many mL to administer for both meds. The client weighs 132 lb. Gentamicin 4mg/kg IV and pharmacy send you 40mg/1mL vial. Ticarcillin 3 g IV pharmacy sends you a 1g/2.5 mL vial.Your client has a PEG tube and tube feedings at 100mL/hr. During your assessment, you note that her gastric residual is 175mL. What should you do? Explain the importance of nutritional support for this patient and why this is the preferred method for your client? Health Science Science Nursing NUR 245 Share QuestionEmailCopy link Comments (0)

Needs help with similar assignment?

We are available 24x7 to deliver the best services and assignment ready within 3-4 hours? Order a custom-written, plagiarism-free paper

Get Answer Over WhatsApp Order Paper Now